Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 8 found articles
 
 
  Improved Maximum Likelihood Estimators for the Gamma Distribution
 
 
Title: Improved Maximum Likelihood Estimators for the Gamma Distribution
Author: Anderson, C. W.
Ray, W. D.
Appeared in: Communications in statistics
Paging: Volume 4 (1975) nr. 5 pages 437-448
Year: 1975
Contents: Modifications designed to reduce the bias and mean square error of the maximum likelihood estimators for the two parameter gamma distribution are proposed and the performance of the new estimators is assessed by simulation experiments.
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 8 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands